Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2014, Special Issue (2014), Article ID 597470, 9 pages.
Some Reduction and Exact Solutions of a Higher-Dimensional Equation
The conservation laws of the -dimensional Zakharov-Kuznetsov equation were obtained using Noether’s theorem after an interesting substitution to the equation. Then, with the aid of an obtained conservation law, the generalized double reduction theorem was applied to this equation. It can be verified that the reduced equation is a second order nonlinear ODE. Finally, some exact solutions of the Zakharov-Kuznetsov equation were constructed after solving the reduced equation.
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 597470, 9 pages.
First available in Project Euclid: 6 October 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Wang, Guangming; Han, Zhong. Some Reduction and Exact Solutions of a Higher-Dimensional Equation. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 597470, 9 pages. doi:10.1155/2014/597470. https://projecteuclid.org/euclid.aaa/1412607185